{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,18]],"date-time":"2026-10-18T02:21:57Z","timestamp":1792290117055,"version":"4.4.0"},"reference-count":23,"publisher":"Wiley","issue":"1","license":[{"start":{"date-parts":[[2023,10,31]],"date-time":"2023-10-31T00:00:00Z","timestamp":1698710400000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":["onlinelibrary.wiley.com"],"crossmark-restriction":true},"short-container-title":["Journal of Forensic Sciences"],"published-print":{"date-parts":[[2024,1]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>Bleeding complications following thrombolytic treatment for acute myocardial infarction (AMI) are not infrequent, among which intracranial hemorrhage is commonly reported. In contrast, retroperitoneal hematoma following the administration of thrombolytics is rarely reported in the literature. We are reporting a case of a middle\u2010aged man, who presented with left\u2010sided chest pain and was diagnosed with acute coronary syndrome with anterior wall ST elevation AMI. The patient was administered with thrombolytic drugs, including streptokinase and heparin. Percutaneous coronary intervention in the form of Coronary angioplasty with stent insertion was done to the left anterior descending artery, given coronary artery disease. The blood investigations showed elevated activated partial thromboplastin time and prothrombin time. The patient developed vomiting, altered sensorium, and left\u2010sided weakness, and a non\u2010contrast computerized tomography brain was done, which showed acute hemorrhage involving the right frontal lobe with intraventricular extension, so the ventricular drain was placed. The patient developed cardiac arrest and died on the third day. On autopsy examination, the brain showed subarachnoid hemorrhage, intraparenchymal hemorrhage over the right frontal lobe, and clotted blood in all the ventricles. A retroperitoneal hematoma of around 1500\u2009cc was seen over the left side of the peritoneal cavity. This case highlights that although intracranial hemorrhage is a known complication after administrating thrombolytic therapy, clinicians should also be aware of the possibility of retroperitoneal hemorrhage. This case emphasizes the value of an autopsy in determining the cause of death in such situations.<\/jats:p>","DOI":"10.1111\/1556-4029.15418","type":"journal-article","created":{"date-parts":[[2023,10,31]],"date-time":"2023-10-31T07:05:26Z","timestamp":1698735926000},"page":"346-350","update-policy":"https:\/\/doi.org\/10.1002\/crossmark_policy","source":"Crossref","is-referenced-by-count":4,"title":["Spontaneous retroperitoneal and intracranial hemorrhage following streptokinase therapy in acute myocardial infarction: An autopsy case report"],"prefix":"10.1111","volume":"69","author":[{"given":"Sathish","family":"Ayyappan","sequence":"first","affiliation":[{"name":"Department of Forensic Medicine and Toxicology All India Institute of Medical Sciences  Jodhpur Rajasthan India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-4253-8541","authenticated-orcid":false,"given":"Raghvendra Singh","family":"Shekhawat","sequence":"additional","affiliation":[{"name":"Department of Forensic Medicine and Toxicology All India Institute of Medical Sciences  Jodhpur Rajasthan India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0003-4917-2148","authenticated-orcid":false,"given":"Vikas P.","family":"Meshram","sequence":"additional","affiliation":[{"name":"Department of Forensic Medicine and Toxicology All India Institute of Medical Sciences  Jodhpur Rajasthan India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Tanuj","family":"Kanchan","sequence":"additional","affiliation":[{"name":"Department of Forensic Medicine and Toxicology All India Institute of Medical Sciences  Jodhpur Rajasthan India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"311","published-online":{"date-parts":[[2023,10,31]]},"reference":[{"key":"e_1_2_7_2_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.amjcard.2005.06.056"},{"key":"e_1_2_7_3_1","doi-asserted-by":"publisher","DOI":"10.1161\/01.cir.89.4.1545"},{"key":"e_1_2_7_4_1","doi-asserted-by":"publisher","DOI":"10.1161\/01.cir.100.20.2045"},{"key":"e_1_2_7_5_1","doi-asserted-by":"publisher","DOI":"10.1016\/s0735\u20101097(96)00392\u20100"},{"key":"e_1_2_7_6_1","doi-asserted-by":"publisher","DOI":"10.1016\/0735\u20101097(90)90575\u2010a"},{"key":"e_1_2_7_7_1","doi-asserted-by":"publisher","DOI":"10.1056\/NEJM199309023291001"},{"key":"e_1_2_7_8_1","doi-asserted-by":"publisher","DOI":"10.1056\/NEJM199207023270101"},{"key":"e_1_2_7_9_1","doi-asserted-by":"publisher","DOI":"10.7326\/0003\u20104819\u2010129\u20108\u2010199810150\u201000002"},{"key":"e_1_2_7_10_1","doi-asserted-by":"publisher","DOI":"10.1093\/eurheartj\/ehp110"},{"key":"e_1_2_7_11_1","doi-asserted-by":"publisher","DOI":"10.2165\/00003495\u2010199039050\u201000006"},{"key":"e_1_2_7_12_1","doi-asserted-by":"publisher","DOI":"10.1161\/01.cir.83.2.448"},{"key":"e_1_2_7_13_1","doi-asserted-by":"publisher","DOI":"10.5455\/njppp.2023.13.03149202310042023"},{"key":"e_1_2_7_14_1","doi-asserted-by":"publisher","DOI":"10.1016\/s0195\u2010668x(03)00485\u20108"},{"key":"e_1_2_7_15_1","doi-asserted-by":"publisher","DOI":"10.1016\/0002\u20109343(92)90268\u2010g"},{"key":"e_1_2_7_16_1","volume-title":"Retroperitoneal bleeding","author":"Dorosh J","year":"2023"},{"key":"e_1_2_7_17_1","doi-asserted-by":"publisher","DOI":"10.1007\/s00268\u2010009\u20100048\u20109"},{"key":"e_1_2_7_18_1","doi-asserted-by":"publisher","DOI":"10.3349\/ymj.2011.52.2.358"},{"key":"e_1_2_7_19_1","doi-asserted-by":"publisher","DOI":"10.1161\/01.cir.95.11.2508"},{"key":"e_1_2_7_20_1","doi-asserted-by":"publisher","DOI":"10.1002\/clc.4960170613"},{"key":"e_1_2_7_21_1","doi-asserted-by":"publisher","DOI":"10.5171\/2013.437405"},{"key":"e_1_2_7_22_1","doi-asserted-by":"publisher","DOI":"10.1378\/chest.111.6.1787"},{"key":"e_1_2_7_23_1","first-page":"370","article-title":"Spontaneous massive intraperitoneal hematoma accompanied by acute severe anaemia after low\u2010dose thrombolytic therapy","volume":"35","author":"Yalta K","year":"2007","journal-title":"T\u00fcrk Kardiyol Dern Ar\u015f"},{"key":"e_1_2_7_24_1","doi-asserted-by":"publisher","DOI":"10.1161\/01.str.24.4.554"}],"container-title":["Journal of Forensic Sciences"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/1556-4029.15418","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,1,19]],"date-time":"2024-01-19T10:35:41Z","timestamp":1705660541000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/1556-4029.15418"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2023,10,31]]},"references-count":23,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2024,1]]}},"alternative-id":["10.1111\/1556-4029.15418"],"URL":"https:\/\/doi.org\/10.1111\/1556-4029.15418","archive":["Portico"],"relation":{},"ISSN":["0022-1198","1556-4029"],"issn-type":[{"value":"0022-1198","type":"print"},{"value":"1556-4029","type":"electronic"}],"subject":[],"published":{"date-parts":[[2023,10,31]]},"assertion":[{"value":"2023-09-04","order":0,"name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2023-10-18","order":1,"name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}},{"value":"2023-10-31","order":2,"name":"published","label":"Published","group":{"name":"publication_history","label":"Publication History"}}]}}